Mathematical models of pattern formation in planktonic predation-diffusion systems: A review

H Malchow, F M Hilker, I Siekmann, S V Petrovskii, A B Medvinsky

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationAspects of Mathematical Modelling
EditorsR J Hosking, E Venturino
Place of PublicationBasel
PublisherBirkhäuser
Pages1-26
Number of pages26
ISBN (Print)978-3-7643-8590-3
DOIs
Publication statusPublished - 2008

Publication series

NameMathematics and Biosciences in Interaction
PublisherBirkhäuser

Cite this